i had undergone a glaucoma operation for my left eye on october 31,2007. post opeartion around 20 days later my same eye suffered with choroidal detachment which affected my side vision to a larger extent,making my left side vision very low. this problem was treated with wysolone (oral steroids) and it got absolutely alrite but after 25 days this choroiditis again developed. as a whole i ate the same steroids for nearly 3 months and the problem solved completely. now the same problem has arise once again amd the doctors have advised me not to take any medicine as they say that this would get alrite on its own....so plz advise shd i stop my medicines? will this problem of loss of side vision get alrite on its own?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?